Volume 24, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Compact hyperbolic manifolds without spin structures

Bruno Martelli, Stefano Riolo and Leone Slavich

Geometry & Topology 24 (2020) 2647–2674
Bibliography
1 L Auslander, R H Szczarba, Characteristic classes of compact solvmanifolds, Ann. of Math. 76 (1962) 1 MR141136
2 R Benedetti, P Lisca, Framing 3–manifolds with bare hands, Enseign. Math. 64 (2018) 395 MR3987151
3 N Bergeron, F Haglund, D T Wise, Hyperplane sections in arithmetic hyperbolic manifolds, J. Lond. Math. Soc. 83 (2011) 431 MR2776645
4 N Bergeron, J Millson, C Moeglin, Hodge type theorems for arithmetic hyperbolic manifolds, from: "Geometry, analysis and probability" (editors J B Bost, H Hofer, F Labourie, Y Le Jan, X Ma), Progr. Math. 310, Birkhäuser (2017) 47 MR3821921
5 B H Bowditch, G Mess, A 4–dimensional Kleinian group, Trans. Amer. Math. Soc. 344 (1994) 391 MR1240944
6 V O Bugaenko, Groups of automorphisms of unimodular hyperbolic quadratic forms over the ring [(√5- + 1)2], Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1984 (1984) 6 MR764026
7 S E Cappell, J L Shaneson, Embeddings and immersions of four-dimensional manifolds in 6, from: "Geometric topology" (editor J C Cantrell), Academic (1979) 301 MR537736
8 M W Davis, A hyperbolic 4–manifold, Proc. Amer. Math. Soc. 93 (1985) 325 MR770546
9 P Deligne, D Sullivan, Fibrés vectoriels complexes à groupe structural discret, C. R. Acad. Sci. Paris Sér. A-B 281 (1975) 1081 MR397729
10 D B A Epstein, C Petronio, An exposition of Poincaré’s polyhedron theorem, Enseign. Math. 40 (1994) 113 MR1279064
11 M Gromov, H B Lawson Jr., W Thurston, Hyperbolic 4–manifolds and conformally flat 3–manifolds, Inst. Hautes Études Sci. Publ. Math. 68 (1988) 27 MR1001446
12 A Haefliger, Sur l’extension du groupe structural d’une espace fibré, C. R. Acad. Sci. Paris 243 (1956) 558 MR84775
13 M Kapovich, L Potyagailo, È Vinberg, Noncoherence of some lattices in Isom(n), from: "The Zieschang Gedenkschrift" (editors M Boileau, M Scharlemann, R Weidmann), Geom. Topol. Monogr. 14, Geom. Topol. (2008) 335 MR2484708
14 A Kolpakov, B Martelli, S Tschantz, Some hyperbolic three-manifolds that bound geometrically, Proc. Amer. Math. Soc. 143 (2015) 4103 MR3359598
15 A Kolpakov, A W Reid, L Slavich, Embedding arithmetic hyperbolic manifolds, Math. Res. Lett. 25 (2018) 1305 MR3882165
16 N H Kuiper, Hyperbolic 4–manifolds and tesselations, Inst. Hautes Études Sci. Publ. Math. 68 (1988) 47 MR1001447
17 D D Long, A W Reid, Virtually spinning hyperbolic manifolds, Proc. Edinb. Math. Soc. 63 (2020) 305 MR4089376
18 J Ma, F Zheng, Orientable hyperbolic 4–manifolds over the 120–cell, preprint (2018) arXiv:1801.08814
19 B Martelli, Hyperbolic three-manifolds that embed geodesically, preprint (2015) arXiv:1510.06325
20 B Martelli, Hyperbolic four-manifolds, from: "Handbook of group actions, III" (editors L Ji, A Papadopoulos, S T Yau), Adv. Lect. Math. 40, International (2018) 37 MR3888615
21 D W Morris, Introduction to arithmetic groups, Deductive (2015) MR3307755
22 D Panov, A Petrunin, Telescopic actions, Geom. Funct. Anal. 22 (2012) 1814 MR3000502
23 J G Ratcliffe, D Ruberman, S T Tschantz, Harmonic spinors on the Davis hyperbolic 4–manifold, J. Topol. Anal. (2019)
24 J G Ratcliffe, S T Tschantz, On the Davis hyperbolic 4–manifold, Topology Appl. 111 (2001) 327 MR1814232
25 A Scorpan, The wild world of 4–manifolds, Amer. Math. Soc. (2005) MR2136212
26 D Sullivan, Hyperbolic geometry and homeomorphisms, from: "Geometric topology" (editor J C Cantrell), Academic (1979) 543 MR537749
27 È B Vinberg, O V Shvartsman, Discrete groups of motions of spaces of constant curvature, from: "Geometry, II" (editor È Vinberg), Encycl. Math. Sci. 29, Springer (1993) 139 MR1254933